I am 68 years old, have had three angioplasties, am presently on lipitor and am experiencing fatigue and weakness. Also, extreme indigestion, gas, cold feet and cold head. A three year strict diet did not alter my chloresterol from 240, HDL36. Because of no results with diet, I was put on Lescol and had a reaction. Then was put on Prevacol, had another reaction. Then was put on Lipitor. I tolerated it well, at least I thought so. Been on it for over two years. Recently had blood work done. Cholersterol 136, HDL 36. The comparison indicated that this is too low. My blood pressure is normally low, usually 100/60 to 110/70. Can the fatigue ,weakness,cold feet, cold head, indigestion and gas be due to the Lipitor? I have questioned the doctor about reducing the dosage but have not recienved an answer.Can the Cleveland Clinic check my entire ciriculatory system as well as my digestive tract in the interest of finding the cause of these symptoms?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.